# SDR CALA2015022000122

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 76,702 hours, 18,845 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: ESC10401B1
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT LOW SPEED 30 - 40 KTS RTO FOR CB TRIP, D7 STBY POWER ENGS STBY IGN L1 & LT ELEC ENG CONT AS WELL AS LT ENG LIMITER.  TROUBLE SHOT IAW FIM 73-21-00-815-802-R-00.  FOUND EEC AT FAULT.  R & R EEC IAW MM 73-21-07.  ALSO FOUND NR 1 EXCITOR AT FAULT FOR IGNITION.  R & R NR 1 EXCITOR IAW 74-11-01.  OPERATIONS CHECKED GOOD.  ACFT OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1633404, SN OFF 07451, TT 1618893 SN OFF 08753 EXCITER, IGNITION OFF 19-7411-9-0001 7451, ON 19-7411-9-0001 0672 CONTROL, ENG OFF 19-7321-9-0013 8753 ON 19-7321-9-0013 8809.
